# SDR SWIA202156706

- Difficulty date: January 10, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SEAT TRACK @ FS847-977 HAS SEVERAL AREAS OF CORROSION (MARKED IN RED)   (C-CHECK) RO 3/4/2021    REMOVED AND REPLACED WITH NEW FROM STOCK RH SEAT TRACK AT FS847-977 (2EA). REF CRJ 900, AMM 53-00-49-400-801-A07.
